Does Myrbetriq Cause Weight Gain
An overactive bladder treatment medication is going to be a priority for people who have OAB disorder, and that’s because not having control over when and where you urinate has the potential to be hugely problematic. It’s also something that everyone has to do at least once or twice a day, so it’s easy to understand and be sympathetic to people with an overactive bladder. It’s also straightforward to relate to how people don’t want to gain weight because of medication use, and apparently, there’s more than a few prospective users who are asking does Myrbetriq cause weight gain.
Weight gain from Myrbetriq is not included among the primary side effects listed. Here is the primary reason why Myrbetriq causes weight gain to occur. Having trouble fully emptying your bladder is one of the symptoms of OAB, and if this occurs chronically over a long period of time, then your body will become predisposed to increased levels of fluid retention. This can result in Myrbetriq side effects such as weight gain, but it should only be moderate weight gain and especially for men using Myrbetriq.
If this is what is happening to you, then you will want to look for other symptoms that usually occur alongside fluid retention caused by an overactive bladder. The most notable ones are swelling of the lower belly or pronounced pain there, but you may also have strong and intense urinary urges. Although this is a common symptom for OAB disorder in general and won’t necessarily be connected to does Myrbetriq cause weight gain.
Possible Appetite Changes
There isn’t really any type of direct connection here, but Myrbetriq is also used as a urinary incontinence treatment medication. Urinating so frequently can alter the body’s PH levels, and this change can be enhanced if the person consumes foods or drinks that alter the body’s PH balance. This can be connected to the benefits of the alkaline diet, but that’s straying too far off-topic here with our discussion of does Myrbetriq cause weight gain.
Differences in PH levels in the body can promote weight gain, although the type of weight gain that might be promoted by this is not very extensive. Urinary incontinence and OAB occur later in life for most people, and women are more likely to gain weight at this time in their lives than men. That’s not to say it doesn’t occur for men and isn’t a problem – it does, and it is, but not to the same extent. But fluid retention is the primary reason why people of either gender will gain weight on Myrbetriq.
The last thing to say here about does Myrbetriq cause weight gain is that if this occurs for you and you’re concerned about it, then there are options. Vesicare is another effective OAB treatment medication that you may be able to switch to if you have weight gain from Myrbetriq, and most often, a doctor will approve you making that move. Does Myrbetriq cause weight gain? It can, but it is not something that occurs commonly.
IMPORTANT NOTE: The above information is intended to increase awareness of health information and does not suggest treatment or diagnosis. This information is not a substitute for individual medical attention and should not be construed to indicate that use of the drug is safe, appropriate, or effective for you. See your health care professional for medical advice and treatment.